Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

High pulse rate with unexplained bruising. Taking effexor for anxiety. could this be from the medication?

my husband has a high pulse rate and unexplained bruising . He hasn t been sleeping and feels extremely lethargic. He has been under a doctor s care, being treated for anxiety and had been taking effexor. He is weaning off the effexor now, but he feels really bad. Could the bruising, elevated heart rate and inability to sleep be from the medicine?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Cardiologist 's  Response
THIS IS LIST OF SIDE EFFECT OF EFFEXOR-
seizure (convulsions)
very stiff (rigid) muscles, high fever, sweating, confusion, fast or uneven heartbeats, tremors, feeling like you might pass out;
agitation, hallucinations, fever, fast heart rate, overactive reflexes, nausea, vomiting, diarrhea, loss of coordination;
headache, trouble concentrating, memory problems, weakness, feeling unsteady, confusion, hallucinations, fainting, shallow breathing or breathing that stops;
cough, chest tightness, trouble breathing; or
easy bruising.

ASK YOUR HUSBAND TO STOP THIS MEDICINE AS THESE ARE SIDE EFFECT OF EFFEXOR, AND ASK DOCTOR TO CHANGE THIS MEDICINE
Answered: Sat, 30 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor